Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 18, Pages 1167-1171

Asymptotic expansions for ratios of products of gamma functions

Physikalisches Institut, Universität Heidelberg, Philosophenweg 12, Heidelberg 69120, Germany

Received 6 May 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An asymptotic expansion for a ratio of products of gamma functions is derived.